# SDR UALA2012031901777

- Difficulty date: March 16, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 47,104 hours, 18,783 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT NR 2 HAS A DENT 18" FROM INBD EDGE 3" X 4 X .25" DEEP.  SAMC TEXT:  EDGE OF DENT IS 1.25" FROM NEAREST RIVET ROW AND IS IN AREA 3.  REQUIRES TEMP FILLER REPAIR PER SRM AND APPLICATION OF SPEED TAPE PER SRM.  ACP INTERIM REPAIR SRM.  REQUIRES DAILY RECHECK OF TAPE BEING SECURE.
